EconPapers    
Economics at your fingertips  
 

Limit-Point/Limit-Circle Results for Equations with Damping

M. Bartušek and John R. Graef

Abstract and Applied Analysis, 2012, vol. 2012, 1-19

Abstract:

The authors study the nonlinear limit-point and limit-circle properties for the second order nonlinear damped differential equation , where , , and . Some examples are given to illustrate the main results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/979138.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/979138.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:979138

DOI: 10.1155/2012/979138

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:979138